# SDR QXEA2015040600174

- Difficulty date: March 27, 2015
- Submitted: April 6, 2015
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 33,308 hours, 34,757 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 341-361
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB CRACKED, LOCATED BETWEEN FS X341.00 AND X361.00 AT STR 23S. REMOVED INTERCOSTAL PN 85361567-102-9 CRACKED WEB, BETWEEN FSX 341.00 AND X 361.00 AT STR 235, REF SRM 51-42-05. INSTALLED NEW INTERCOSTAL PN QX85361567-102 BETWEEN X341.00 AND X361.00 AT STR 23S IAW EO NR 53-L03220, DATED 3/26/2015. CUT SLOTS FROM EDGE OF INTERCOSTAL TO THE LIGHTNING HOLE IAW STEP 3 OF EO NR: SRM 53-L03220, DATED 3/26/2015. ET INSP IAW EO DHC:-8-400-53-L03220 DATED 3/26/2015. NO DEFECTS NOTED. FABRICATED REPAIR DOUBLER FROM 7075T6 .050" PO: M14344 PER STEP 4,6,7 OF EO 53-L03220 DATED 3/26/2015 .
